# SDR 95ZZZM632

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94314
- Make and model: Boeing 727231
- Aircraft serial: 20047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND AFT END OF FLOOR BEAM CASTING CRACKED, FS 940.  REPAIRED PER ARA 9659.  (M)
